# SDR DALA2025111808433

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 17,237 hours, 2,004 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Deformed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF FRAME 61 IS DEFORMED AT THE CAPTURED RIVET. BETWEEN STRINGERS 3R & 4R UNDER THE L-BRACKET.  REPLACED IAW ERA 628197-14, REV ORIGINAL. (1308744)
